# SDR DALA2019090105104

- Difficulty date: August 30, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 69,942 hours, 51,486 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT FOUND MORE RESIDUAL FLUID ENTERING APU FWD NON RAM DOOR INLET. AFTER ENGS SHUT DOWN AND APU SUPPLY TO PACKS NOTICED BURNING OIL ODOR IN COCKPIT COMPLETED A/C SMOKE FUME QUESTIONNAIRE. INSPECTED FOR LEAKS AROUND TAIL COMP, SPUN ENGINES, RAN THRUST REVERSES, NO LEAKS ON LEFT SIDE, FOUND T UNION AT RT T/R ACCUMULATOR UPPER BNUT LEAKING AND LOOSE SECURED BNUT LEAK CK OK. WITH NO OTHER LEAKS ON RT SIDE --856586--LEAK AT T FITTING AT ACCUMULATOR LOW PRESSURE SWITCH--856586--C/W MD NO GO ODI PREVENTION 21-72 WITH CARDS 2120-2367, APU INLET AND TAIL CLEANED ON LOGS 5774185-5774186 ALSO C/W W/C 2700-4139 A/C OK FOR SERVICE (LP5774182)
